Skip to content

Polynomial Codes over Certain Finite Fields

Reed, I. S., & Solomon, G. (1960). Polynomial Codes over Certain Finite Fields. Journal of the Society for Industrial and Applied Mathematics, 8(2), 300-304.

Type
Journal article
Intellectual base
Primary research
Year
1960
Volume
8
Issue
2
Pages
300-304
DOI
10.1137/0108018
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://doi.org/10.1137/0108018
Cited from
information_theory, systems_cybernetics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:8f720b5c1ffe · see in the full table